# SDR AALA201507029011

- Difficulty date: June 26, 2015
- Submitted: July 2, 2015
- Operation: Air carrier
- Aircraft: N535UW
- Make and model: Airbus A321-231
- Aircraft serial: 3993
- Aircraft time: 22,475 hours, 7,585 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: D2815006400200
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3S CHECK, CORROSION ON FASTENER COUNTERSINK HOLES ON RT WING FUEL TANK ACCESS PANEL 640PB.  REPLACED RT WING FUEL TANK ACCESS PANEL 640PB.
